# SDR ABXA9701825

- Difficulty date: November 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47419
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5920303501
- Condition: Corroded
- Location: Bs 756-809
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LONGERON 30 AND SPLICE CORRODED BEYOND LIMITS AT STA 756 TO 809.  REPLACED LONGERON FITTING AND SPLICE IAW DC9 SRM 51-30-5 AND 51-30-2.
